# SDR IPXA10159957

- Difficulty date: May 14, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 005
- Aircraft time: 5,908 hours, 3,636 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, MAIN DECK FLOOR PANEL NR 251DF IS CRACKED.  FABRICATED FLOOR PANEL 251DF IAW EO A300-5320-16407-D, APPENDIX B.
